Advertisement

Revista de Oncología

, Volume 6, Issue 5, pp 321–321 | Cite as

Púrpura cutánea en relación con tamoxifeno

  • Amelia López-Ladrón
  • Manuel Ruiz Borrego
Correspondencia
  • 84 Downloads

Bibliografía

  1. 1.
    EBCTCG. Tamoxifen for early breast cancer: an overview of the randomised trials. The Lancet 1998;355: 1451–67.Google Scholar
  2. 2.
    Cobelli S, Dambrosio M, Farina G, et al. Long term toxicity in adjuvant treatment with tamoxifen. J Chemother 1997;9 (4):300–3.CrossRefGoogle Scholar
  3. 3.
    Brunisma W. A guide to drug eruptions. Oosthuizen, The Netherlands: The file of Medicines 1987 p. 93.Google Scholar
  4. 4.
    Descamps V, Bouscarat F, Boui M, et al. De layed appearance of maculopapular eruptions induced by tamoxifen. Ann Dermatol Venerol 1999;126(10):716–7.Google Scholar
  5. 5.
    Drago F, Arditi M, Rebora A. Tamoxifen and purpuric vasculitis. Ann Intern Med 1990;112:965–6.CrossRefGoogle Scholar

Copyright information

© FESEO 2004

Authors and Affiliations

  • Amelia López-Ladrón
    • 1
  • Manuel Ruiz Borrego
    • 1
  1. 1.Oncología MédicaHospital Universitario Virgen del RocíoSevilla

Personalised recommendations